# SDR SWIA201437680

- Difficulty date: May 21, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 29,423 hours, 24,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE NR 2 EXTERIOR EMERGENCY LIGHT IS BURNED OUT.  R & R RT FUSELAGE NR 2 EXTERIOR EMERGENCY LIGHT BULB IAW AMM.
